Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 852129, 6 pages
Research Article

Some New Results on Global Dominating Sets

1Department of Mathematics, Saurashtra University, Rajkot 360005, India
2Department of Mathematics, A.V. Parekh Technical Institute, Rajkot 360002, India

Received 25 September 2012; Accepted 11 October 2012

Academic Editors: Q. Gu, U. A. Rozikov, and W. Wallis

Copyright © 2012 S. K. Vaidya and R. M. Pandit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Vaidya and R. M. Pandit, “Some New Results on Global Dominating Sets,” ISRN Discrete Mathematics, vol. 2012, Article ID 852129, 6 pages, 2012. doi:10.5402/2012/852129